# SDR ASMF201501028

- Difficulty date: January 5, 2015
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 26,973 hours, 12,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 4807
- Condition: Damaged
- Location: Cabin
- Part time: 26,973 hours, 12,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT DUE TO DURING CLIMB, ALL EMER LIGHTS TURNED ON & BURNED ODOR WITH NO EVIDENCE OF SMOKE WAS DETECTED.  PERFORMED REVISION DETECTING IN THE M1671 BATTERY PACK THE CB P18-3 B-10 POPPED.  O THE BATTERY PACK NR M1671 WAS DEFERRED IAW MEL 33-15-2 CAT C.  THE BATTERY PACK NR M1671 WAS REPLACED IAW AMM 33-51-06, TESTED CORRECT & THE REPORT WAS CLOSED.
